Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 3 (1998), Issue 1-2, Pages 181-189

Homological local linking

Department of Mathematics, University of California Irvine, Irvine 92697-3875, CA, USA

Received 10 March 1998

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kanishka Perera, “Homological local linking,” Abstract and Applied Analysis, vol. 3, no. 1-2, pp. 181-189, 1998. doi:10.1155/S1085337598000505